# SDR GLBA20030776

- Difficulty date: December 30, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N96UX
- Make and model: Beech 1900D
- Aircraft serial: UE96
- Aircraft time: 25,610 hours, 29,779 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACKS .4 INCHES LONG EXTENDING FROM DEICE LINE HOLE IN HORIZ STAB MAIN SPAR CENTER WEB, REPAIRED PER EO 04/21 BEECH 1900 SRM 55-91-02
